# SDR SWAA2021032353066

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS947 LBL8 TO RBL20 WL180. / REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT AFT BULKHEAD BS947 BETWEEN LBL8 TO RBL20 PER SRM 51-40-02 AND DWG 149A8117
